Gamma-cohomology and the Selberg zeta function.
Journal für die reine und angewandte Mathematik, Tome 467 (1995), pp. 199-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology of discrete subgroups, Lie group, Iwasawa decomposition, Lie algebra, irreducible representation, Selberg zeta function, principal series representations, Harish-Chandra modules
@article{JRAM_1995__467_153763,
author = {Ulrich Bunke and Martin Olbrich},
title = {Gamma-cohomology and the {Selberg} zeta function.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {199--219},
year = {1995},
volume = {467},
zbl = {0851.22012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__467_153763/}
}
Ulrich Bunke; Martin Olbrich. Gamma-cohomology and the Selberg zeta function.. Journal für die reine und angewandte Mathematik, Tome 467 (1995), pp. 199-219. http://geodesic.mathdoc.fr/item/JRAM_1995__467_153763/